Jump to content

New Specialist! Kind Of A Takeoff From Carriejessica's Thread.,


Recommended Posts

About 4 weeks ago I saw a new local doctor who was supposed to have dysautomia experience Abd specifically with autoimmune autonomic dysfunction neuropathy, FINALLY. Little things started to bother me. I called after I fell and had a horrible frontal lobe concussion that led to 78+ hours if n sleep Abd awful hallucinations. Didn't want to see me- fine- help me sleep! I've had double vision severely in the last 2-3 weeks- I have had it before- but it's so bad I pick up my phone and see 2 phones or whatever I'm holding. Can't really read from a book for long. He said go to an eye dr- nit neurological... Okay??? Then he said ONLY thing left to try is Prednisone, I was nervous about because if ny Autoimune problems, he said don worry about. Well, I was just starting another new med so I thought I'd wait a couple days so I'd know if I had a reaction. The day I was going to start, I had a yeast infection and treating it. I called his office and no one called me back. My family doctor saud not to start steroids with an infection. Day yeast inf, was gone I developed a UTI. So I was going to wait to be Infection free. I called his office about something else and when he asked how the steroid was working, I told him about the infections, and I hadn't started them he started screaming at me, not just talking loud, SCREAMING! I started telling him what I'd heard and before I could even explain he said: " I don't care WHAT your excuse us. I see no MD behind your knee so you follow my instructions to the letter !!!!" I was floored and really was trying to think if how to respond, and I stayed calm: "If you expect me to remain your patient, I won't be spoken to like that again, " and then I asked him about the infections- and he said it is perfectly fine to start Predisone with an infection and I'd been given incorrect info. I'm at a loss. I'm afraid to take it at all but he told me it is FOR people with autoimmune disorders. Ugh!!! So who is right? And what about the infection. I'm just getting over the yeast infection and a pretty bad UTI!!! I just want to get better- instead I'm worse by the day. What would you do?

Jen

Link to post
Share on other sites

First of all, I would never go back to a doctor who screamed at me!! No one deserves treatment like this, especially someone as sick as you!! So sorry, you had to put up with that. It is try that prednisone does suppress the immune system, but it does decrease swelling, and if that is what is causing the double vision, because of your concussion, it could be helpful. But I surely understand your concern with all the infections you are fighting. Which is the biggest beast will answer your question? If this could help the swelling in your head, it may make you more functional, but it is up to you, not your doctor...just saying!! Praying you make the right decision!

Link to post
Share on other sites

i agree with Kim screaming is unprofessional!

I have tons of experience with Prednisone, took me 4 months to get off of it. but i took it for breathing problems and just incase i had an autoimmune problem. i wasnt able to confirm any problem so i got off of it. Before i took it i did a lot of research about it. it works with autoimmune issues because is quiets your bodies immune system response and autoimmune is your body's immune system overreacting. only problem is that weakening of your immunes response weakens it's response to fighting off infections. The warning for on the prednisone info i got was to becareful washing hands to avoid infection. Since i was on it i got a staph infection and pneumonia. as a side note antacid meds like nexium and prilosec also the stomachs ability to fight of infections, i guess the stomach need some acid to kill bad bacteria..

so sorry you are feeling bad, hope things improve for you soon, trust your instincts ;)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...